Today is my last chemo treatment before surgery and I am SO happy. I am tired of my swollen hurting feet and lack of taste etc.. This beast will be gone soon and with God's help will stay gone! Hallelujah!!
YAY! and AMEN to the staying GONE part!
I am so happy you are done with treatment! I hope your surgery goes SUPER SMOOTH and the recover is speedy!
I'm really looking forward to tasting food again properly too!
And, hopefully, the neuropathy will go away so you can play guitar again. Congratulations on getting to this milestone!
Thinking of you!
I am celebrating with you! YIPPEE .. COMPLETLING chemo therapy is this most difficult part of this journey - in my opinion, hands down. I am so PROUD of you, Charlie!
Prayers that your body -- recovers quickly -- so you can look forward to spending time with your sons and grandchildren -- wife, and guitar!
Take precaution and stay in bubble wrap for a while -- allowing you body's WBC counts to stabilize, and body time to repair itself, before your surgery. I know this is not FUN, but your body, mind and SOUL -- needs time to absorb and adjust to what all is going on.
Gentle hugs, and prayers for quick healing .. Charlie
I am going to "DITTO" everyone's wishes for you.
May your surgery go well and your recovery be all you wish.
I agree, chemo is one of the hardest parts of this whole journey! Hope your surgery goes well and you never have to face the beast again! Yes and hope that the neuropathy leaves as quickly as it came on. It only took a few weeks to get my taste buds back, and I love biting into something that I always loved and it tasting like it should again! You have so much to look forward to!
Hugs and prayers,
Actually, I still have to have infusions of herceptin but the bad stuff is over thankfully. Thank you everyone for your kind thoughts and congratulations.
How amazing does it feel to have it behind you? This is such a big achievement in your journey.
I too had Herceptin for a year by itself but that really wasn't so bad by itself, hope this will be
the same for you.
I hope the side effects are not too bad from the last chemo. Let us know how you are doing and when is